# SDR SWAA2014051528036

- Difficulty date: May 3, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 68,557 hours, 57,229 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MID FLAP CRACK INBD WEDGE PANEL CRACKED.  REPAIRED WEDGE IAW SRM.
